MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PEDI*PADZ PEDIATRIC MULTI-FUNCTION ELECTRODES - 1; ELECTRODES, DEFIBRILLATOR

BIO-DETEK INCORPORATED PEDI*PADZ PEDIATRIC MULTI-FUNCTION ELECTRODES - 1; ELECTRODES, DEFIBRILLATOR
Model Number 8900-2061
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated defibrillator was unable to obtain an ecg signal via electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the product was discarded and will not be returning to zoll.A dhr review of the lots mentioned by the customer were performed with no discrepancies noted.We are not able to establish if these electrode pad lot numbers were part of the report in question or on hand inventory.Many factors and variables can contribute to adhesion type challenges that are not directly related to a product issue.No trend has been identified based on similar reports.

Common Device Name
ELECTRODES, DEFIBRILLATOR
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key14758143
Report Number1218058-2022-00059
Device Sequence Number6107281
Product Code MKJ
UDI-Device Identifier00847946001469
UDI-Public00847946001469
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-2061
Device Catalogue Number8900-2061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown